Duke Mathematical Journal

Motovic exponintial integrals and a motivic Thom-Sebastiani theorem

Jan Denef and François Loeser

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 99, Number 2 (1999), 285-309.

Dates
First available: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077227773

Mathematical Reviews number (MathSciNet)
MR1708026

Zentralblatt MATH identifier
0966.14015

Digital Object Identifier
doi:10.1215/S0012-7094-99-09910-6

Subjects
Primary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture
Secondary: 11G35: Varieties over global fields [See also 14G25] 14A20: Generalizations (algebraic spaces, stacks) 14C15: (Equivariant) Chow groups and rings; motives 14D07: Variation of Hodge structures [See also 32G20] 14G99: None of the above, but in this section 32S35: Mixed Hodge theory of singular varieties [See also 14C30, 14D07]

Citation

Denef, Jan; Loeser, François. Motovic exponintial integrals and a motivic Thom-Sebastiani theorem. Duke Mathematical Journal 99 (1999), no. 2, 285--309. doi:10.1215/S0012-7094-99-09910-6. http://projecteuclid.org/euclid.dmj/1077227773.


Export citation

References

  • [1] Greg W. Anderson, Cyclotomy and an extension of the Taniyama group, Compositio Math. 57 (1986), no. 2, 153–217.
  • [2] Sebastian del Baño Rollin and Vicente Navarro Aznar, On the motive of a quotient variety, Collect. Math. 49 (1998), no. 2-3, 203–226.
  • [3] Jan Denef, Report on Igusa's local zeta function, Astérisque (1991), no. 201-203, Exp. No. 741, 359–386 (1992), Séminaire Bourbaki 1990/91.
  • [4] Jan Denef and François Loeser, Motivic Igusa zeta functions, J. Algebraic Geom. 7 (1998), no. 3, 505–537.
  • [5] Jan Denef and François Loeser, Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math. 135 (1999), no. 1, 201–232.
  • [6] H. Gillet and C. Soulé, Descent, motives and $K$-theory, J. Reine Angew. Math. 478 (1996), 127–176.
  • [7] F. Guillén and V. Navarro Aznar, Un critére d'extension d'un foncteur défini sur les schémas lisses, preprint, 1995, revised, 1996.
  • [8] Johan Pas, Uniform $p$-adic cell decomposition and local zeta functions, J. Reine Angew. Math. 399 (1989), 137–172.
  • [9] Morihiko Saito, Modules de Hodge polarisables, Publ. Res. Inst. Math. Sci. 24 (1988), no. 6, 849–995 (1989).
  • [10] Morihiko Saito, Mixed Hodge modules, Publ. Res. Inst. Math. Sci. 26 (1990), no. 2, 221–333.
  • [11] Morihiko Saito, Mixed Hodge modules and applications, Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990), Math. Soc. Japan, Tokyo, 1991, pp. 725–734.
  • [12] Morihiko Saito, On Steenbrink's conjecture, Math. Ann. 289 (1991), no. 4, 703–716.
  • [13] M. Saito, Hodge filtration on vanishing cycles, preprint, May, 1998.
  • [14] J. Scherk and J. H. M. Steenbrink, On the mixed Hodge structure on the cohomology of the Milnor fibre, Math. Ann. 271 (1985), no. 4, 641–665.
  • [15] A. J. Scholl, Classical motives, Motives (Seattle, WA, 1991), Proc. Sympos. Pure Math., vol. 55, Amer. Math. Soc., Providence, RI, 1994, pp. 163–187.
  • [16] M. Sebastiani and R. Thom, Un résultat sur la monodromie, Invent. Math. 13 (1971), 90–96.
  • [17] Tetsuji Shioda and Toshiyuki Katsura, On Fermat varieties, Tôhoku Math. J. (2) 31 (1979), no. 1, 97–115.
  • [18] J. H. M. Steenbrink, Mixed Hodge structure on the vanishing cohomology, Real and complex singularities (Proc. Ninth Nordic Summer School/NAVF Sympos. Math., Oslo, 1976), Sijthoff and Noordhoff, Alphen aan den Rijn, 1977, pp. 525–563.
  • [19] J. H. M. Steenbrink, The spectrum of hypersurface singularities, Astérisque (1989), no. 179-180, 11, 163–184, in Actes du Colloque de théorie de Hodge (Luminy, 1987), Soc. Math. France, Montrouge.
  • [20] A. N. Varčenko, Asymptotic Hodge structure on vanishing cohomology, Izv. Akad. Nauk SSSR Ser. Mat. 45 (1981), no. 3, 540–591, 688, (in Russian); English translation in Math. USSR-Izv. 18 (1982), 469–512.
  • [21] O. E. Villamayor U., Patching local uniformizations, Ann. Sci. École Norm. Sup. (4) 25 (1992), no. 6, 629–677.